# SDR A6WA2017082945211

- Difficulty date: August 17, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 35,584 hours, 33,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 601R383351S
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING AT BS 319, RBL 43 IS EXFOLIATED.     REPLACED THE TEE FITTING IAW SRM 51-42-06, AND 51-42-21.
